# SDR AALA202204262712

- Difficulty date: March 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A300*
- Aircraft serial: 7307
- Aircraft time: 16,923 hours, 6,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D53480048203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUT OUT LOWER CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER FIGHTING PER SRM 51-72-11.
